MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE CONTROL PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE CONTROL PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 5001022
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.H10: x-ray review: post-op x-ray s for l2- l5 plif received.There is a posterior migration of the cage at l4-l5.It is difficult to tell which side this occurred on.The implant date is (b)(6) 2018, so fusion should not have occurred.It would be useful to see intra-op imaging to tell where the cage was placed initially.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-op diagnosis: lcs (lumbar canal stenosis) procedure: plif(posterior lumbar interbody fusion) levels implanted: l3-l5 it was reported that post-op, cage backed out.Explant was planned.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis result: visual dimensional microscopic there does not appear to be an issue with the spacer.The size of the spacer was checked and meets print spec.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPSTONE CONTROL PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key8173009
Report Number1030489-2018-01663
Device Sequence Number16581370
Product Code MAX
UDI-Device Identifier00643169679740
UDI-Public00643169679740
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171107
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Catalogue Number5001022
Device Lot NumberH5405670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer01/07/2019
04/26/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/28/2019
04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;